Publication detail
Some qualitative properties of linear dynamic equations with multiple delays
ČERMÁK, J.
Czech title
Některé kvalitativní vlastnosti lineárních dynamických rovnic s více zpožděními
English title
Some qualitative properties of linear dynamic equations with multiple delays
Type
journal article - other
Language
en
Original abstract
This paper discusses stability and asymptotic properties of a delay dynamic equation. Under some specific choices of a delay, this dynamic equation involves several significant particular cases such as linear autonomous differential equations with several delays or linear autonomous higher-order difference equations. For a proportional delay, we formulate an asymptotic result joint for two different time scales, including a joint form of its proof. For a general delay, we investigate stability and asymptotic properties of solutions on the continuous and discrete time scales separately. Besides a related character of the relevant results, we discuss also a possible related character of their proofs.
Czech abstract
Článek diskutuje stabilitu a asymptotické vlastnosti řešení dynamické rovnice se zpožděním. Při speciálních volbách zpoždění tato rovnice zahrnuje několik významných případů, jako jsou lineární autonomní diferenciální rovnice s několika zpožděními, nebo lineární autonomní diferenční rovnice vyšších řádů. V případě proporcionálního zpoždění článek formuluje asymptotický výsledek, který je společný pro dvě různé časové škály, včetně společné formy důkazu. V případě obecného zpoždění se stabilita a asymptotika řešení vyšetřuje odděleně ve spojitém a diskrétním případě. Kromě podobného charakteru hlavních výsledků je diskutován i případný společný charakter odpovídajících důkazů.
English abstract
This paper discusses stability and asymptotic properties of a delay dynamic equation. Under some specific choices of a delay, this dynamic equation involves several significant particular cases such as linear autonomous differential equations with several delays or linear autonomous higher-order difference equations. For a proportional delay, we formulate an asymptotic result joint for two different time scales, including a joint form of its proof. For a general delay, we investigate stability and asymptotic properties of solutions on the continuous and discrete time scales separately. Besides a related character of the relevant results, we discuss also a possible related character of their proofs.
Keywords in Czech
Dynamická rovnice se zpožděním; stabilita; asymptotické chování
Keywords in English
Delay dynamic equation; stability; asymptotic behaviour
RIV year
2013
Released
21.06.2013
Publisher
Springer
ISSN
1687-1847
Volume
2013
Number
2013
Pages from–to
1–12
Pages count
12
BIBTEX
@article{BUT101363,
author="Jan {Čermák},
title="Some qualitative properties of linear dynamic equations with multiple delays",
year="2013",
volume="2013",
number="2013",
month="June",
pages="1--12",
publisher="Springer",
issn="1687-1847"
}